# SDR HALA2016080400317

- Difficulty date: August 4, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 23,020 hours, 54,561 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 168046110G
- Part serial: V42C1095
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, E, A
- Precautionary procedure: O

## Discrepancy

WHILE ON THE GROUND AND BOARDING FOR NEXT FLIGHT, SMELLED ELECTRICAL SMOKE & HEARD 2 LOUD BANGS, AIRPLANE WENT DARK WHEN THE APU SHUTDOWN.  VISUAL FLAMES NOTED FROM LINE SERVICE.  REMOVED & REPLACED APU ASSEMBLY.
